Searchable 73,023 items


Bulletin of the Malaysian Mathematical Sciences Society, Volume 39, Issue 1, 2016, pp. 87-101

Nonexistence and Existence Results for a Fourth-Order p-Laplacian Discrete Neumann Boundary Value Problem

Liu X. 1 ,2, Zhang Y. 3, Deng X. * 4
Abstract :

In this paper, a fourth-order nonlinear p-Laplacian difference equation is considered. Using the critical point theory, we establish various sets of sufficient conditions of the nonexistence and existence of solutions for Neumann boundary value problem and give some new results. The existing results are generalized and significantly complemented.

Keywords : Discrete variational theory,Mountain Pass Lemma,Neumann boundary value problem,Nonexistence and existence,p-Laplacian
Subject Area : Mathematics(all)

Reference (49)

Cited (0)